# SDR ASAA2021030934280

- Difficulty date: March 9, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,600 hours, 9,189 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F87L
- Condition: Failed
- Location: Nr 1 Hf Sys
- Part time: 28,632 hours, 9,198 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF#1 TRANSCEIVER FAILED. HF#1 ACTIVE AND STANDBY INDICATORS SHOW "FAIL". GROUNDED - YES. VERIFIED HF #1 TRANSCEIVER FAILED, REMOVED & REPLACED HF #1 TRANSCEIVER & INSTALLATION TEST GOOD B737-900 AMM 23-11-21/401, PERFORMED HF COMMUNICATION TEST GOOD AMM 23-11-00-730-801.
